# SDR SWAA2022020360876

- Difficulty date: January 12, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241EF
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 241EF HAS SMALL CRACK ON LWR SURFACE. 8-52 ; / [01] RECEIVED FLOOR PANEL 241EF AND WILL BE INSTALL ON W/O 2018260 2000/0045 CUSTOMER BARCODE TTG8Q009BL1P IAW B737-700 AMM 53-21-00-400-801; [02] VERIFIED STEP 1
